# SDR UIEA2020032600552

- Difficulty date: March 24, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 87,479 hours, 21,867 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bulb
- Part number: MS280341
- Condition: Broken
- Location: Ac Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND #1 PACK TEMP BULB BROKEN OFF DUCT #1 PACK INOP.( TRANSFERRED TO MDDR #126206 I.A.W MEL 21-51-01-01, CAT 'C'.  LOG PAGE 1185224: INSTALLED NEW PRIM HX INLET TEMP BULB I.A.W AMM 21-52-08. OPS CHECK AND LEAK CHECK GOOD, MDDR #126206 CLOSED. )
